On the p-cores of p-regular diagrams

Glen Mullineux

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)222-226
Number of pages5
JournalJournal of the London Mathematical Society
Volume20
Issue number2
DOIs
Publication statusPublished - 1979

Cite this

On the p-cores of p-regular diagrams. / Mullineux, Glen.

In: Journal of the London Mathematical Society, Vol. 20, No. 2, 1979, p. 222-226.

Research output: Contribution to journalArticle

Mullineux, Glen. / On the p-cores of p-regular diagrams. In: Journal of the London Mathematical Society. 1979 ; Vol. 20, No. 2. pp. 222-226.
@article{fcc3dacd30cc4377a1eb369ac17906b1,
title = "On the p-cores of p-regular diagrams",
author = "Glen Mullineux",
year = "1979",
doi = "10.1112/jlms/s2-20.2.222",
language = "English",
volume = "20",
pages = "222--226",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - On the p-cores of p-regular diagrams

AU - Mullineux, Glen

PY - 1979

Y1 - 1979

UR - http://dx.doi.org/10.1112/jlms/s2-20.2.222

U2 - 10.1112/jlms/s2-20.2.222

DO - 10.1112/jlms/s2-20.2.222

M3 - Article

VL - 20

SP - 222

EP - 226

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -